# SDR COMA9760016

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Inoperative
- Location: Cargo Comp
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

'SMOKE CARGO' WARNING LIGHT DURING FLIGHT ALONG WITH TRIPLE CHIME.  REPLACED BOTH SMOKE DETECTOR AND FIRE BOTTLES.
